Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Unable to move, pinched nerves in lower back, shooting pain in leg. Treatment for pain?

hi yesterday i threw my back out and today i can t even move. it feels like my nreves are being pinched in my lower back and its shooting into my right leg. i m a single mom of two very young lil boys, and its getting impossible to do anything with out causing extrememe pain. please can someone tell me wjt to do for the pain or if there is a certien doc to go to. i have insurance just not sure what to do?
Asked On : Fri, 3 Aug 2012
Answers:  1 Views:  124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Dear patient,

Consult an Orthopedician , and you require an MRI scan Done urgently to rule out Nerve root compression.
Till then you can manage pain with Tab.Gabaneuron Forte 1 Tab In the night.
Tab.Voveran SR 1 Tab 2 times a day.
Tab. Omeprazole 20 mg 1 tab before breakfast

Do get an orthopaedic consultation
Thank YOU
Answered: Fri, 3 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor